# SDR AWXA200600680

- Difficulty date: March 16, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED CORROSION ON RIGHT OUTBOARD CABIN SEAT TRACK BETWEEN FS 36 TO FS 41 IN 6 AREAS.  MAINTENANCE REMOVED CORROSION ON RIGHT OUTBOARD CABIN SEAT TRACK BETWEEN FS 36 TO FS 41 IN 6 AREAS IAW AIRBUS 320 SRM 51-74-00 FIG 1.  CORROSION FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 103.  INSTALLED NEW SEAT TRACK ON RIGHT OUTBOARD CABIN BETWEEN FS 36 TO FS 41 IAW AIRBUS 320 SRM 51-72-11.
